# SDR AU510001707

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 3417 · Air Data Computer
- Part: Converter
- Part number: 4040831901
- Condition: Out Of Tolerance
- Location: Dadc
- Component: Dadc, Honeywell
- Component part number: AZ810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL AIR DATA COMPUTER (DADC) PRESSURE CONVERTER PS AND PT SENSORS OUT OF TOLERANCE.  FOUND DURING INSPECTION IAW AD/RAD/43 AMDT5 PART1.
